# SDR AALA202512020300

- Difficulty date: November 27, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 60,388 hours, 41,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M10866
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 19,993 hours, 9,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CLEANING VENDOR AGENT OPENED THE L1 DOOR AND CAUSED A PARTIAL SLIDE DEPLOYMENT. MAINTENANCE REPLACED THE SLIDE PER TASK CARD 26L00025010.
